7
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Pituitary Apoplexy in an Adolescent with Prolactin-Secreting Adenoma

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          A 14.8-year-old girl was treated with bromocriptine for a prolactin-secreting adenoma. She suddenly developed headaches, vomiting, fever and meningeal syndrome. This was associated with corticotropin, thyrotropin and gonadotropin deficiencies. Magnetic resonance imaging showed peripheral enhancement and a central hyposignal suggesting intra-adenoma hemorrhage and then disappearance of the adenoma. Hydrocortisone was initiated in emergency to prevent any risk to life.

          Related collections

          Author and article information

          Journal
          HRE
          Horm Res Paediatr
          10.1159/issn.1663-2818
          Hormone Research in Paediatrics
          S. Karger AG
          1663-2818
          1663-2826
          1998
          July 1998
          09 July 1998
          : 50
          : 1
          : 38-41
          Affiliations
          a Pediatric Endocrinology and b Neurosurgery Units, and c Physiology Laboratory, Université Paris V and Hôpital Necker-Enfants Malades, Assistance-Publique-Hôpitaux de Paris, France
          Article
          23199 Horm Res 1998;50:38–41
          10.1159/000023199
          9691212
          © 1998 S. Karger AG, Basel

          Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

          Page count
          Pages: 4
          Categories
          Case Report

          Comments

          Comment on this article